# SDR DALA2018010300029

- Difficulty date: January 1, 2018
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 62,632 hours, 48,738 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Control Arm
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DID NOT DEPLOY ON OPS CK. MADE ADJUSTMENT TO THE AFT FUSELAGE CONTROL ARM PER MD88 AMM 53-53.
